# SDR UIEA2015081400412

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 56,319 hours, 40,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Part time: 56,319 hours, 40,615 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FAILSAFE CRACKED AT STATION 955.  REPAIRED IAW EO 06753A070, TRIMMED.
